Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had epstein barr and mononucleosis, having sore throat, bronchitis, taken steroid and antibiotic, feels sleepy and tired. Recurrence of mono?

I have had Epstein Barr and Monoucleosis in the past. I had a recent very bad sore throat and bronchitis and all of my lymp nodes in my neck swelled...I was put on a steroid and an antibiotic and am better...but no matter how much I sleep...I almost fall asleep at work when I sit down or become I try to be on my feet even when I don t have to be. Is this a reoccurance of mono maybe? I am tired all the time...even before I got the sore throat and bronchitis.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Having sore throat and bronchitis, apart taking antibiotics and steroid, need to have plenty of rest too.

So, you can have some break and drink more water.

You should be checked for mono to determine its re-occurrence.

All the best!
Answered: Sun, 5 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor